Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What can be the reason for sudden bleeding few days after the regular menstrual cycle ?

sudden Bleeding after 6 days of ending periods, period started on 7th June and ended on 11th june but on 17th June, bleeding again, had unprotected sex on 11th June(last day of period) (well not exactly sex as he only inserted and very quickly took out as he was afraid about STI and Pregnancy .. he did not ejaculated inside at all.. all happened rapidly like within 5-10 secs) but took ECP next day within 25-26 hours... what could be the cause of this sudden bleeding?? please help A.S.A.P.. urgent
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     
as you have taken emergency contraceptive pills next day so chances of pregnancy are nil.
Cause of sudden bleeding can be emergency contraceptive pills.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Sat, 18 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Taking an Emergency Pill could explain the sudden bleeding after 2-3 days. It could also be due to other causes in the genital tract. Nothing to worry. Wait till your next period, though it may be delayed by a few days and may have heavy bleeding as well. I would like to advise that putting in the penis and not ejaculating could also cause BOTH Pregnancy and STIs because when a man is sexually excited there is formation of pre-ejaculate which is rich in sperm as well and through this route STIs can also spread. Next time use a barrier contraceptive like condom in such cases.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor